# SDR KCSA2015102815

- Difficulty date: October 28, 2015
- Submitted: October 29, 2015
- Operation: Air carrier
- Aircraft: N741CK
- Make and model: Boeing 747-4H6
- Aircraft serial: 24315
- Aircraft time: 73,721 hours, 12,887 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

APPROXIMATELY 1 HOUR AFTER TAKEOFF, AT FL320 MAIN DECK, FORWARD FIRE WARNING ACTIVATED ACM'S VERIFIED NO FIRE OR SMOKE WAS PRESENT.  INTERMITTENT FIRE WARNING CONTINUED FOR APPROXIMATELY ANOTHER 30 MINUTES.  SWAPPED FWD MAIN ZONE A DETECTORS SUB ZONES 1 THRU 5 WITH MID MAIN ZONE B DETECTORS SUB ZONE 6-12 IAW MM 26-14-01, A-LOOP OPS CHECKS GOOD.  REFERENCE ATTACHED M-7 FORMS FOR LOCATIONS OF SWAPPED DETECTORS.
